Alert archive / Maine / Gale Warnings in 2017

Gale Warning 25, NWS Caribou, ME

October 15, 2017

NWS Caribou, ME issued this gale warning at Oct 15, 2017, 12:42 PM EDT. It took effect at Oct 15, 2017, 6:00 PM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 15, 2017, 12:42 PM EDT (16:42 UTC)
In effect from
Oct 15, 2017, 6:00 PM EDT
Expired
Oct 16, 2017, 6:05 AM EDT
In force
12 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

748 
WHUS71 KCAR 151642
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1242 PM EDT SUN OCT 15 2017

ANZ050-051-160200-
/O.UPG.KCAR.SC.Y.0070.171015T1800Z-171016T2000Z/
/O.NEW.KCAR.GL.W.0025.171015T2200Z-171016T0900Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
1242 PM EDT SUN OCT 15 2017

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 5 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM EDT
MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS AND SEAS...SOUTHWEST WINDS 25 KT WITH GUSTS UP TO 35 KT. 
  SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-160200-
/O.CON.KCAR.SC.Y.0070.171015T1800Z-171016T2000Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1242 PM EDT SUN OCT 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 20 KT WITH GUSTS UP TO 30 KT. 
  SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
6 follow-up statements
069 
WHUS71 KCAR 151906
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
306 PM EDT SUN OCT 15 2017

ANZ050-051-160900-
/O.CON.KCAR.GL.W.0025.171015T2200Z-171016T0900Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
306 PM EDT SUN OCT 15 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 25 KT WITH GUSTS UP TO 35 KT. 
  SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-160900-
/O.CON.KCAR.SC.Y.0070.000000T0000Z-171016T2000Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
306 PM EDT SUN OCT 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 20 KT WITH GUSTS UP TO 30 KT. 
  SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
429 
WHUS71 KCAR 152343
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
743 PM EDT SUN OCT 15 2017

ANZ050-051-160745-
/O.CON.KCAR.GL.W.0025.000000T0000Z-171016T0900Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
743 PM EDT SUN OCT 15 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-160745-
/O.CON.KCAR.SC.Y.0070.000000T0000Z-171016T2000Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
743 PM EDT SUN OCT 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
470 
WHUS71 KCAR 160208
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1008 PM EDT SUN OCT 15 2017

ANZ050-051-160900-
/O.CON.KCAR.GL.W.0025.000000T0000Z-171016T0900Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
1008 PM EDT SUN OCT 15 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-161015-
/O.CON.KCAR.SC.Y.0070.000000T0000Z-171016T2000Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1008 PM EDT SUN OCT 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
236 
WHUS71 KCAR 160421
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1221 AM EDT MON OCT 16 2017

ANZ050-051-160900-
/O.CON.KCAR.GL.W.0025.000000T0000Z-171016T0900Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
1221 AM EDT MON OCT 16 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT EARLY THIS
MORNING...

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-161230-
/O.CON.KCAR.SC.Y.0070.000000T0000Z-171016T2000Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1221 AM EDT MON OCT 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
095 
WHUS71 KCAR 160726
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
326 AM EDT MON OCT 16 2017


ANZ050-051-161100-
/O.EXT.KCAR.GL.W.0025.000000T0000Z-171016T1100Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
326 AM EDT MON OCT 16 2017

...GALE WARNING NOW IN EFFECT UNTIL 7 AM EDT THIS MORNING...

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-161530-
/O.CON.KCAR.SC.Y.0070.000000T0000Z-171016T2000Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
326 AM EDT MON OCT 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
676 
WHUS71 KCAR 161005
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
605 AM EDT MON OCT 16 2017

ANZ050-051-161815-
/O.CAN.KCAR.GL.W.0025.000000T0000Z-171016T1100Z/
/O.EXB.KCAR.SC.Y.0070.000000T0000Z-171016T2200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
605 AM EDT MON OCT 16 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30
  KT. SEAS 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-161815-
/O.EXT.KCAR.SC.Y.0070.000000T0000Z-171016T2200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
605 AM EDT MON OCT 16 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Oct 15, 10:50 AM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Oct 15, 10:50 AM EDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1050 AM EDT Sun Oct 15 2017

.SYNOPSIS...
A strong cold front will move across the area later tonight.
High pressure will build across the region from the west Monday
into Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
1020 AM Update: The biggest chg this update was to xtnd the wind
adv from the coast to all of the fcst area for this eve thru the
ovrngt hrs. Models have increased winds alf by 5kt or so for
this tm frame from ystdy's guidance, so would rather be safe.
With lmtd mixing potential, the best areas to obsv wind gusts
at or greater than 40 mph will be ovr open...high trrn. Also,
strong wind gusts will be intermittent, most likely occurring
with stronger rn bands ahead of the front this eve across the N
hlf of the Rgn and with the frontal passage ovrngt. Also,
higher trrn alg the immediate coast is subject to 40+ mph gusts
anytime this eve into the ovrngt.

Otherwise, fcst PoPs tdy and eve were re-done based on fcst 6
hrly QPFs with updates to fcst hrly temps, dwpts, and cld cvr
thru the aftn based on latest sfc obs and sat imagery, with no
chgs to fcst hi temps attm.

Orgnl Disc: Strong wind gusts expected this afternoon into
tonight.

A warm front is lifting n attm per the latest analysis. Temps
have cooled down n of the boundary, but temps behind the front
have started warming. Fog was prevalent across portions of the
region, mainly across the coast and northern locations. Radar
showed rain pushing ne into w and nw areas. This will overspread
ne areas later this morning. Winds will turn to the sse and
increase this morning after sunrise. This will help to lift the
fog. Majority of the rain will be across the northern 1/2 of the
CWA today w/southern areas staying mostly dry. The region looks
like it gets into a warm sector as the warm front lifts to the
border. Stayed close to the daycrew's assessment of temps
shooting well into the 60s and possibly lower 70s especially
w/any sun. The NAM and RAP guidance showed 925 mbs temps hitting
18-20c by late afternoon. Sounding data showed llvl destabilizing
some especially across the far n and nw this afternoon into the
evening. PWATs forecast to hit 1/5" w/strong shear of 50 kts at
0-6km. MUCAPE of 200 joules could be enough to allow for some
isolated convection. 925mb jet of 50 kt noted on the soundings
and any convection could allow for some of this wind to get
translated down the surface. Decided to include isolated tstms
in the forecast for the afternoon & evening. Further s, 925mbs
jet of 50 kt noted for the Downeast coast w/a decent alignment
of the wind field through 700 mbs. Therefore, strong wind gusts
to 50 mph expected for Hancock and Washington County coast.
Decided to issue a Wind Advisory for these coastal counties
through midnight.

Tonight, the cold front is forecast move across the region w/the
strong wind threat continuing into the evening. It will be quite
warm in the evening and a heavy band of rain possible given the
high PWATS mainly across the north. Temps will be falling back
well after midnight w/the cold fropa and winds veering to the
wnw. Temps by sunrise Monday morning are expected to be in the
low to mid 40s n and w while further s, temps are expected to be
in the low to mid 50s.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
Strong NW winds behind the cold front and cold air advection
will be primary issues for Monday. Gusts will likely reach over
30 mph in the morning, but decrease in the afternoon. Highs will
probably occur first thing in the morning with temperatures
remaining steady through the rest of the day. NW winds continue
Monday night as high pressure builds. Lows will drop into the
upper 20s to lower 30s...except some lower 20s in the Allagash
by early Tuesday morning. High pressure will crest over the area
Tuesday with sunny skies, but highs will remain in the upper 40s
north to lower 50s for Bangor and the Down East region. An
occluded front will cross Tuesday night with some scattered
showers towards Aroostook County, but no appreciable rainfall
amounts. Lows will be nearly 10 degrees warmer than Monday night
due to frontal clouds and warm advection.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
High pressure will dominate through the period. Wednesday and
Thursday will feature a warming trend with a SW surface flow
ahead of an occluded front that will move through the area late
Thursday. This front will bring little or no precip and minimal change
in temperatures after its passage. Highs will be in the upper
50s to lower 60s for most of the region Thursday into Saturday.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: IFR conditions across KCAR and KPQI this morning
while the rest of the terminals are VFR. Expecting conditions to
deteriorate to MVFR later this morning. Conditions across the
area expected to improve to VFR by late afternoon, and then
conditions will drop to MVFR w/passage of the cold front. LLWS
expected this afternoon into tonight.

SHORT TERM: Predominately VFR conditions are
expected with excellent vis. Strong NW winds gusting as high as
30 mph on Monday will be the biggest hazard during the period
Monday into Thursday.

&&

.MARINE...
NEAR TERM: SCA remains in place as s winds increase to 25 kt by
later this afternoon into tonight. Gusts to 35 kt are expected
especially over the outer waters. Winds are expected to veer to
the wnw later tonight w/speeds holding 20-25 kts. Seas will
build to 7 to 11 ft by tonight.

SHORT TERM: SCA conditions will wind down Monday night. A
marginal SCA is possible Tuesday night. Another SCA is possible
Thursday into Thursday night.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Wind Advisory from 6 PM this evening to 5 AM EDT Monday for
     MEZ001>006-010-011-015>017-029>032.
MARINE...Small Craft Advisory from 2 PM this afternoon to 4 PM EDT
     Monday for ANZ050>052.

&&

Near Term...VJN
Short Term...MCW
Long Term...MCW
Aviation...VJN/MCW
Marine...VJN/MCW
Hazardous weather outlook, Oct 15, 10:39 AM EDT, 2 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
1039 AM EDT Sun Oct 15 2017

MEZ001>006-010-011-015>017-029>032-161445-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
1039 AM EDT Sun Oct 15 2017

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 AM EDT
MONDAY...

This Hazardous Weather Outlook is for Coastal DownEast Maine...East
Central Maine...Eastern Maine...Far Northern Maine...Interior
DownEast Maine...North Central Maine...Northern Maine and West
Central Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-161445-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1039 AM EDT Sun Oct 15 2017

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and Tonight.

South to southwest winds are expected to increase to just under gale
force by tonight with wave heights building to upwards of 10 feet
over open waters.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

VJN

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 4:14 AM EDTWind AdvisoryCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington26 hr

Nearby

Gale Warnings in Maine, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.